Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Porous Media
Fator do impacto: 1.752 FI de cinco anos: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Imprimir: 1091-028X
ISSN On-line: 1934-0508

Volumes:
Volume 23, 2020 Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v14.i8.50
pages 709-720

THE GAS-OIL GRAVITY DRAINAGE MODEL IN A SINGLE MATRIX BLOCK: A NEW RELATIONSHIP BETWEEN RELATIVE PERMEABILITY AND CAPILLARY PRESSURE FUNCTIONS

Morteza Dejam
Department of Petroleum Engineering, College of Engineering and Applied Science, University of Wyoming, 1000 E. University Avenue, Laramie, Wyoming 82071-2000, USA
Mohammad Hossein Ghazanfari
Department of Chemical and Petroleum Engineering, Sharif University of Technology, Tehran, Iran
Mohammadreza Kamyab
Department of Petroleum Engineering, Curtin University, Bentley, WA, Australia
Mohsen Masihi
Department of Chemical and Petroleum Engineering, Sharif University of Technology, Tehran, Iran

RESUMO

This work concerns modeling of gas-oil gravity drainage for a single block of naturally fractured reservoirs. The non-linearity induced from saturation-dependant capillary pressure and relative permeability functions makes a gravity drainage model difficult to analytically and numerically solve. Relating the capillary pressure and relative permeability functions is a potential method to overcome this problem. However, no attempt has been made in this regard. In this study a generalized one-dimensional form of gas-oil gravity drainage model in a single matrix block, presented in the literature, is considered. In contrast with commonly used forms of capillary pressure and relative permeability functions, more realistic models, which are in power law, are used in the model. It has been found that the nonlinearity of the generalized model is canceled only if the powers of capillary pressure and relative permeability functions are related as n = m + 1. The Fourier Laplace inversion method is applied to numerically solve the developed model and generate the drainage flow rate and the oil saturation profiles at different values of m and n powers. The results of this work might help to obtain a new transfer function for a dual-porosity model, which might improve the reliability of simulators for evaluation of naturally fractured reservoirs.


Articles with similar content:

Mathematical Model to Simulate Gas-Oil Gravity Drainage in a Naturally Fractured Oil-Wet Reservoir
Journal of Porous Media, Vol.12, 2009, issue 6
F. H. Boukadi, M. Sahraoui, A. Seibi, A. Barhoumi
RESERVOIR ROCK TYPE ANALYSIS USING STATISTICAL PORE SIZE DISTRIBUTION
Special Topics & Reviews in Porous Media: An International Journal, Vol.3, 2012, issue 2
Paitoon Tontiwachwuthikul, Farshid Torabi, Ali Abedini
EXPERIMENTAL METHODS AND APPLICATIONS OF DISSOLVED GAS DRIVING IN TIGHT OIL RESERVOIRS
Special Topics & Reviews in Porous Media: An International Journal, Vol.7, 2016, issue 4
Xizhe Li, Zhengming Yang, Xuewei Liu, Yunyun Wei
AN APPROXIMATE ANALYTICAL SOLUTION FOR ONE-DIMENSIONAL IMBIBITION PROBLEM IN LOW-PERMEABILITY POROUS MEDIA
Journal of Porous Media, Vol.23, 2020, issue 7
Lu Li, Zhi-Feng Liu, Jin-Biao Yu, Xiao-Hong Wang, Min Wang, Wei-Dong Cao, An-Feng Shi
FACTORS AFFECTING THE GRAVITY DRAINAGE MECHANISM FROM A SINGLE MATRIX BLOCK IN NATURALLY FRACTURED RESERVOIRS
Special Topics & Reviews in Porous Media: An International Journal, Vol.2, 2011, issue 2
Mohammadreza Kamyab, Vahid Mashayekhizadeh, Morteza Dejam, Mohammad Hossein Ghazanfari